# SDR SWAA2025061682011

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N872CB
- Make and model: Boeing 737-8
- Aircraft serial: 67780
- Aircraft time: 8,347 hours, 4,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR STOWAGE HOOK LOOSE.   REPAIRED PER [UNLISTED MANUAL NOT LISTED (NO REFERENCE FOUND)] TIGHTENED GIRT BAR HOOK IAW SIP.
